# SDR SWIA202162643

- Difficulty date: October 8, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLIGHT SPOILER INBOARD, IB MID, AND OB MID HINGE POINTS HAVE CORRODED HARDWARE ALONG WITH BOTH PCU LOWER ATTACH BOLT NUTS AND RETAINING PLATES. HARDWARE REQUIRES REPLACEMENT AS NEEDED.    (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED THE RH FLIGHT SPOILER INBD, INBD MID, AND OTBD HINGE POINT CORRODED HARDWARE ALONG WITH BOTH THE PCU LOWER ATTACHMENT BOLTS AND RETAINING PLATE BOLTS IAW CRJ-200 AMM 27-64-05-000-801, 27-64-05-400-801, 27-62-01-000-801, 27-62-01-400-801. REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
